# SDR CA150702001

- Difficulty date: June 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 21,738 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THE CREW WAS UNABLE TO SELECT GEAR UP. THEY WERE UNABLE TO MOVE THE LANDING GEAR LEVER. AFTER COMPLETING THEIR QRH AND CONSULTING WITH MTCE THE CREW ELECTED TO RETURN. THE AIRCRAFT WAS 200KGS ABOVE MAX LANDING WEIGHT AND LANDED WITHOUT FURTHER INCIDENT.  RESOLUTION A/C JACKED, NO FAULTS FOUND. CHANGED LANDING GEAR CONTROL LEVER AS PER AMM 32-33-01 PB 401. CONTROL LEVER CHANGED IN CONCURRENCE WITH MOC.
